The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
shi shu yu shang gao jie ke wei han shu de yi ge xing zhi
Author(s): 
Pages: 23-24
Year: Issue:  2
Journal: JOURNAL OF HIGHER CORRESPONDENCE EDUCATION(NATURAL SCIENCE)

Keyword:  υ阶可微函数达布(Darboux)定理凸凹函数;
Abstract: 证明了当υ为4k+3(k∈N)的正整数若f为实数域R上的υ阶可微函数,则一定存在α∈R使得f(α)f'(α)f"(α)…f(υ(α)≥0,并且在有限区间或者υ为4k+3(k∈N)以外形式的正整数时结论不一定成立.
Related Articles
No related articles found